Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Charter
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

View Map
Directions

   
Klimenko Alexey Vladimirovich
(recent publications)
| by years | scientific publications | by types |



   2019
1. Alexey Klimenko, Spatial limit theorem for interval exchange transformations, 2019 , 11 pp., arXiv: 1901.05570
2. A. Klimenko, “Prostranstvennaya predelnaya teorema dlya perekladyvanii otrezkov”, Mosc. Math. J., 19:2 (2019), 343–356  mathnet  crossref  mathscinet  isi  scopus

   2018
3. Alexander I. Bufetov, Alexey Klimenko, Caroline Series, Convergence of spherical averages for actions of Fuchsian Groups, 2018 , 56 pp., arXiv: 1805.11743

   2014
4. A. Klimenko, O. Romaskevich, “Asymptotic properties of Arnold tongues and Josephson effect”, Mosc. Math. J., 14:2 (2014), 367–384, 428 , arXiv: 1305.6746  mathnet (cited: 5)  crossref  mathscinet  zmath  isi (cited: 7)  elib (cited: 3)  scopus (cited: 7)

   2012
5. A. I. Bufetov, M. Khristoforov, A. Klimenko, “Cesàro convergence of spherical averages for measure-preserving actions of Markov semigroups and groups”, Int. Math. Res. Not. IMRN, 2012:21 (2012), 4797–4829 , arXiv: 1101.5459 (First published online: October 25, 2011)  mathnet  crossref  mathscinet  zmath  isi (cited: 4)  scopus (cited: 5)
6. A. I. Bufetov, A. V. Klimenko, “Maximal inequality and ergodic theorems for Markov groups”, Proc. Steklov Inst. Math., 277 (2012), 27–42  mathnet  crossref  mathscinet  isi (cited: 2)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 2)
7. A. I. Bufetov, A. V. Klimenko, “On Markov operators and ergodic theorems for group actions”, European J. Combin., 33:7 (2012), 1427–1443  mathnet  crossref  mathscinet  zmath  isi (cited: 5)  elib (cited: 2)  scopus (cited: 4)

   2011
8. A. I. Bufetov, A. V. Klimenko, M. I. Khristoforov, “Cesàro convergence of spherical averages for Markov groups and semigroups”, Russian Math. Surveys, 66:3 (2011), 633–634  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 1)  elib  elib  scopus


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2020